| Model Number |
2110 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device generated an "air in line" alarm during normal clinical use.This alarm condition is associated with a high-priority alarm and could potentially interrupt therapy if it occurs during patient use.Patient involvement is unknown; however, no patient harm or adverse event was reported.
Additional Manufacturer Narrative
The suspect pump was returned for evaluation.The event history log (ehl) was reviewed, and multiple "air in line" alarms were identified.A review of the 12-month service history was conducted, and no relevant findings were identified.Visual inspection and functional testing were performed.The customer-reported issue was confirmed.The cause of the reported issue was determined to be a faulty air sensor.The air sensor was replaced, and the pump was restored to proper functionality.